# SDR DALA2020121004048

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N892DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32000
- Aircraft time: 8,307 hours, 2,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND 1R DOOR GIRT BAR BRACKET DAMAGED WILL NOT HOLD GIRTBAR.  ADJUSTED BRACKET, HOLDS GIRT BAR GOOD.
